Jump to content
CrazyBoards.org

Quoa

Member
  • Content Count

    2
  • Joined

  • Last visited

About Quoa

  • Rank
    Member

Profile Information

  • Gender
    Not Telling
  1. Oh boy this should be a fun ride. I most of those to varying degrees beyond what normal people seem to have already. Probably the ADHD Inattentive Type, depending on which doctor you want to believe about my diagnoses anyway.
  2. Recently my doctor added topamax to my existing buspirone and welbutrin prescriptions. This is primarily for weight loss and treatment of binge eating episodes, along with other benefits like being relatively inexpensive. I had started out on 25mg twice a day and after sleeping more or less all day straight the first three days and some digestive effects in the first couple of weeks I seem to have settled down to no side effects. Today he doubled my dosage after I seemed to be responding to the medication and reported the lack of side effects. While I realize I'm still on a very low dosage and I for the most part trust my doctor's assessment that at this point the risk of developing noticeable side effects is still low, given all the various fun things on the list I am starting to become concerned about the possibility. So reading over the list again today it occurred to me that I don't actually know what exact symptoms are being described by stupid or cognitive impairment. Possibilities I can think of include working memory issues, attention or concentration deficit, difficulty with mathematical thought, and just a general slowing of thought processes independent of any memory issues. I'm sure I could think of more things that could fit the description if I spent a bit more time on it. Can anyone help with clearing things up a bit?
×
×
  • Create New...